my doctor told me to star taking diane 35 when I was 16 because of hormonal disorders (i wouldnt have my period, etc) when I started it came back everything fine no side effects, I have been taking it for about 3 years, now Im 20. My question is around december 26 2010 I had taken another meds but they were OK to take with diane 35, but i dont know why I stopped taking diane for those months, anyway my question is: if its dangerous to star taking diane 35 again after 8 weeks about (2 months) of not taking it? I ask doctors but they said its fine, anyway 3 days ago I started taking it again and havent felt side effects, today would me my 4th day taking it again. I DONT USE IT FOR BIRTH CONTROL.
I would just like to know if its dangerous to start taking it again after 2 months of not taking it?? (no period either)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.